# SDR 97UAL900034

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transit Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS 1 WAS SELECTED, LEADING EDGE FLAPS TRANSIT LIGHT STAYED ON AND THE LEADING EDGE NR 3 ANNUNCIATOR OVERHEAD LIGHT STAYED LIT.  *S/D*  CONTINUED DISCREPANCY.  SEE MRR REPORT NR 97UAL900057 FOR RESPONSE.
